# SDR AALA2020022879004

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 57,575 hours, 17,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 16 THROUGH 25, EPL LIGHTING DIM. MAINTENANCE REPLACED EPL BATTERY PACK PER MM 33-51-07.
